# SDR QMLA2011061711067

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N551AM
- Make and model: Snias AS350B3
- Aircraft serial: 4311
- Aircraft time: 2,086 hours, 4,582 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,050 hours, 4,582 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: 1350A21
- Part serial: 01841
- Condition: Overserviced
- Location: Engine Cowling
- Part time: 1,094 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ENGINE INLET FILTER OVER SERVICED, EXCESS OIL ACCUMUATED IN INLET TO ENGINE AND SMOKED WHEN OPERATING TEMPS IN ENGINE BECAME HOT.
